RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1973, Volume 132, Pages 44–54 (Mi tm3202)  

This article is cited in 3 scientific papers (total in 4 papers)

The arithmetics of surfaces of type КЗ

I. I. Pyatetskii-Shapiro, I. R. Shafarevich


Full text: PDF file (1316 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1973, 132, 45–57

Bibliographic databases:
UDC: 511

Citation: I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “The arithmetics of surfaces of type КЗ”, Proceedings of the international conference on number theory (Moscow, 14–18 September 1971), Trudy Mat. Inst. Steklov., 132, 1973, 44–54; Proc. Steklov Inst. Math., 132 (1973), 45–57

Citation in format AMSBIB
\Bibitem{PyaSha73}
\by I.~I.~Pyatetskii-Shapiro, I.~R.~Shafarevich
\paper The arithmetics of surfaces of type КЗ
\inbook Proceedings of the international conference on number theory
\procinfo Moscow, 14--18 September 1971
\serial Trudy Mat. Inst. Steklov.
\yr 1973
\vol 132
\pages 44--54
\mathnet{http://mi.mathnet.ru/tm3202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335521}
\zmath{https://zbmath.org/?q=an:0293.14010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1973
\vol 132
\pages 45--57


Linking options:
  • http://mi.mathnet.ru/eng/tm3202
  • http://mi.mathnet.ru/eng/tm/v132/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    2. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. G. Tankeev, “K3 surfaces over number fields and $l$-adic representations”, Math. USSR-Izv., 33:3 (1989), 575–595  mathnet  crossref  mathscinet  zmath
    4. S. G. Tankeev, “Surfaces of type K3 over number fields and the Mumford–Tate conjecture. II”, Izv. Math., 59:3 (1995), 619–646  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:186
    Full text:96

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019